# SDR VNAA0108003

- Difficulty date: August 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,314 hours, 14,768 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A TAKEOFF CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW RESET THE SYSTEM AND ATTEMPTED ANOTHER TAKEOFF.  FLIGHT 4156 DEPARTED WITH NO FURTHER INCIDENTS.
